MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a hakim valve (id 823148) was implanted in a patient with communicating hydrocephalus via lumboperitoneal (lp) shunt on unknown date with unknown setting.On (b)(6) 2023, a revision surgery was performed due to suspected obstruction of the valve.The valve and ventricular catheter were explanted and replaced on (b)(6) 2023.According to information provided, it is unknown if the ventricular catheter is a component of the hakim valve.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id 823148) was returned for evaluation.Device history record (dhr) ¿ lot 4113065, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected: no defects were noted.The valve passed the test for programming, occlusion, leak, reflux, and pressure.The catheter was irrigated no occlusions noted.Root cause analysis - no root cause could be determined for the failure issue reported by the customer as the technician could not confirm any problems with the valve at the time of investigation.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.
 
Event or Problem Description
N/a.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18530289
Report Number3013886523-2023-00467
Device Sequence Number15378124
Product Code JXG
UDI-Device Identifier10886704041542
UDI-Public(01)10886704041542(17)240831(10)4113065
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number823148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown